# SDR SIMA0312

- Difficulty date: January 31, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523053003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - AIRCRAFT FERRIED TO SAW FROM ORD FOR A HOLE IN THE LEFT SIDE OF FUSELAGE BETWEEN FRAMES 65 AND 66 STRINGERS 19L AND 20L.  MAINTENANCE REPAIRED THE SKIN IAW SRM 53-31-01 TYPE A REPAIR FIGURE 201.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
